Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 409, NWS Fort Worth, TX

September 10, 2007Hood County, Johnson County, Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at Sep 10, 2007, 11:03 AM CDT for Hood County, Johnson County, Tarrant County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 10, 2007, 11:03 AM CDT (16:03 UTC)
Expired
Sep 10, 2007, 2:00 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Hood County, TX, Johnson County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 19 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
485 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 101603
FFWFWD
TXC221-251-439-101900-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 AM CDT MON SEP 10 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN HOOD COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 200 PM CDT

* AT 1102 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
  DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR HURST...
  TO BENBROOK...TO CRESSON AND GRANBURY. MOVEMENT WAS EAST AT 
  15 MPH.

RAINFALL AMOUNTS OF 2 INCHES PER HOUR ARE POSSIBLE WITH THESE 
STORMS. AREAS FROM WEST FORT WORTH...TO CRESSON AND GRANBURY...WILL 
EXPERIENCE THE HEAVIEST RAIN AND THE GREATEST FLOOD THREAT.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS... 
HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS 
ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE 
SUBJECT TO FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.

LAT...LON 3235 9760 3227 9759 3242 9710 3294 9705
      3284 9754 3256 9756 3255 9784 3230 9796

$$
4 follow-up statements
000 
WGUS74 KFWD 101636
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 AM CDT MON SEP 10 2007

TXC221-251-439-101900-
TARRANT TX-JOHNSON TX-HOOD TX-
1135 AM CDT MON SEP 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
EASTERN HOOD...NORTHERN JOHNSON AND TARRANT COUNTIES...

AT 1134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED 
TO DETECT THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNING AREA. 
THE HEAVIEST RAINFALL EXTENDE FROM EAST FORT WORTH TO 
ARLINGTON...AND FROM BURLESON...TO LAKE PAT CLEBURNE...TO NORTH OF 
GRANBURY. MOVEMENT WAS EAST AT 15 MPH.

RAINFALL IN EXCESS OF 2 INCHES PER HOUR IS POSSIBLE WITH THESE 
STORMS. RUNOFF FROM THE HEAVY RAINFALL WILL CONTINUE THE FLOODING 
THREAT FOR CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. REMEMBER...TURN AROUND...DONT DROWN.

LAT...LON 3235 9760 3227 9759 3242 9710 3294 9705
      3284 9754 3256 9756 3255 9784 3230 9796

$$
000 
WGUS74 KFWD 101717
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1216 PM CDT MON SEP 10 2007

TXC221-251-439-101900-
TARRANT TX-JOHNSON TX-HOOD TX-
1216 PM CDT MON SEP 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
HOOD...NORTHERN JOHNSON AND TARRANT COUNTIES...

AT 1215 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR LIPAN...TO NORTHEAST OF 
GRANBURY. SCATTERED HEAVY RAIN AREAS EXTENDED FROM NEAR 
BURLESON...TO FORT WORTH AND GRAPEVINE. MOVEMENT WAS EAST AT 10 MPH.

RAINFALL AMOUNTS OF UP TO 1.5 INCHES PER HOUR ARE POSSIBLE... 
ESPECIALLY IN NORTHERN HOOD COUNTY.

RUNOFF FROM THE RAINFALL WILL CONTINUE THE THREAT OF FLOODING OF 
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. 
REMEMBER...TURN AROUND...DONT DROWN.

LAT...LON 3235 9760 3242 9710 3294 9705 3284 9754
      3256 9756 3255 9800 3230 9796

$$
000 
WGUS74 KFWD 101810
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
110 PM CDT MON SEP 10 2007

TXC221-251-439-101900-
TARRANT TX-JOHNSON TX-HOOD TX-
110 PM CDT MON SEP 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
HOOD...NORTHERN JOHNSON AND TARRANT COUNTIES...

...RAINFALL DECREASING OVER TARRANT AND JOHNSON COUNTIES...BUT FLOOD 
THREAT CONTINUES...

AT 109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
INDICATE VERY HEAVY RAIN FROM NEAR GRANBURY...TO NEAR LIPAN AND 
TOLAR. LIGHT TO MODERATE RAIN COVERED MUCH OF TARRANT COUNTY...AND 
FROM EAST OF BURLESON TO NEAR CRESSON.

ALTHOUGH THE HEAVY RAIN HAS DECREASED OVER TARRANT AND NORTHERN 
JOHNSON COUNTIES...RUNOFF FROM THE EARLIER RAINFALL WILL CONTINUE 
THE THREAT OF FLOODING. DITCHES...CREEKS...SECONDARY ROADS...AND LOW 
LYING AREAS WILL BE MOST VULNERABLE TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. REMEMBER...TURN AROUND...DONT DROWN.

LAT...LON 3239 9760 3246 9710 3294 9705 3284 9754
      3256 9756 3255 9800 3230 9796

$$
000 
WGUS74 KFWD 101854
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
153 PM CDT MON SEP 10 2007

TXC221-251-439-101903-
TARRANT TX-JOHNSON TX-HOOD TX-
153 PM CDT MON SEP 10 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 PM CDT FOR HOOD...
NORTHERN JOHNSON AND TARRANT COUNTIES...

THE HEAVY RAIN HAS DIMINISHED ACROSS THE WARNING AREA. HOWEVER...THE 
THREAT FOR LINGERING RUNOFF AND PONDING OF WATER WILL CONTINUE... 
ESPECIALLY IN HOOD AND NORTHEASTERN TARRANT COUNTIES. THE WARNING 
WILL LIKELY BE REPLACED WITH A SMALL STREAM FLOOD ADVISORY IN THESE 
AREAS.

LAT...LON 3239 9760 3246 9710 3294 9705 3284 9754
      3256 9756 3255 9800 3230 9796

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 10:37 AM CDT, 26 minutes earlier.

Area forecast discussion, Sep 10, 10:37 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 AM CDT MON SEP 10 2007

.UPDATE...
1030 AM
STATIONARY FRONT DRAPED ACROSS NORTH TEXAS THIS MORNING IS LOCATED
NEAR A LINE FROM COMANCHE...TO MIDLOTHIAN...TO COOPER. SECONDARY
FRONT LOCATED IN OKLAHOMA IS STILL PROGGED TO REACH THE RED RIVER
IN THE EARLY AFTERNOON AND THEN PUSH THROUGH NORTH TEXAS THIS
EVENING AND TONIGHT.

MAIN ISSUE RIGHT NOW IS ONGOING HEAVY RAIN ACROSS MUCH OF THE
NORTHWESTERN HALF OF NORTH TEXAS. RAINFALL RATES OF 1-2 INCHES
PER HOUR ALONG WITH RAINFALL TOTALS OF 2-3 INCHES HAVE OCCURRED ON
SEVERAL LOCATIONS...ESPECIALLY IN THE DFW METROPLEX WHERE STREET
AND RIVER FLOODING IS OCCURRING. EXPECT THIS ACTIVITY TO CONTINUE
FOR MUCH OF THE DAY. EXPECT ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS TO FIRE THIS AFTERNOON BEGINNING ALONG THE RED RIVER
WITH THE NEXT FRONT. MORE HEAVY RAIN CAN BE EXPECTED FOR THE
REMAINDER OF THE DAY AND EVENING WITH PWATS WELL OVER 2 INCHES.
FLASH FLOODING WILL CONTINUE TO BE AN ISSUE TODAY....ESPECIALLY
ACROSS THE NORTHERN HALF OF THE CWA WHERE THE FLASH FLOOD WATCH IS
IN EFFECT.

HAVE UPDATED CURRENT FORECAST TO ADJUST POPS BASED ON CURRENT
TRENDS AND TO RAISE POPS FOR THE AFTERNOON ACROSS MUCH OF NORTH
TEXAS...ESPECIALLY THE NORTHERN TWO-THIRDS. HAVE ALSO ADJUSTED
TEMPERATURES ALONG AND NORTH OF INTERSTATE 20 DOWN SEVERAL DEGREES
AS TEMPERATURES ARE ALREADY RUNNING FAIRLY COOL /TEMPS IN THE
LOWER TO MID 70S/ AS A RESULT OF THE RAIN AND THICK CLOUD COVER
WILL PREVENT SIGNIFICANT WARM-UP THIS AFTERNOON.
OTHERWISE...TWEAKED REMAINING GRIDS BASED ON CURRENT TRENDS.

FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE NORTHERN HALF OF NORTH
TEXAS THROUGH 4 PM. WILL UPDATE PRODUCT BEFORE 1 PM AND MAY HAVE
TO EXPAND THE WATCH SLIGHTLY FARTHER SOUTH DEPENDING ON RADAR
TRENDS AT THAT TIME. WILL CONTINUE TO EVALUATE THE SOUTHERN
PORTIONS OF NORTH TEXAS FOR THIS AFTERNOONS PACKAGE.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 618 AM CDT MON SEP 10 2007/

AVIATION...
618 AM
NOCTURNAL SHRA/TSRA MOVING SLOWLY...WITH CELLS SLIDING EAST 5 MPH.
HAVE SMALL AREA SHRA/TSRA OVER DFW/DAL NOW...AND ANOTHER AREA IN
PALO PINTO COUNTY MOVING EAST THAT WILL MAKE DFW AT 830 AM IF IT
HOLDS TOGETHER. NOCTURNALS SHOULD DECREASE AFTER SUNRISE AS LLVL JET
WEAKENS. BUT...AS FRONT MOVES DOWN THIS AFTERNOON EXPECT NEW SURFACE
BASED DEVELOPMENT AIDED BY FRONTAL LIFT. TIMING IS TOUGH CALL...BUT
MORNING STORMS LIKELY ENDING BY 9 AM...AND AFTERNOON STORMS
BEGINNING 1 PM. WACO LIKELY GOING TO MISS THE MORNING STORMS...BUT
SHOULD GET AFTERNOON/EVENING CONVECTION A COUPLE OF HOURS AFTER
METROPLEX.    84

UPDATE...
605 AM
WAS ON THE FENCE EARLIER...BUT GIVEN THE SLOWLY MOVING STORMS THAT
HAVE ALREADY DEVELOPED...HAVE DECIDED TO GO ON AND ISSUE A FLASH
FLOOD WATCH FOR THE NORTHERN HALF OF NORTH TEXAS. THE FLASH FLOOD
WATCH IS IN EFFECT UNTIL 4 PM...GENERALLY ALONG AND NORTH OF AN
EASTLAND...TO CLEBURNE...TO CANTON LINE. THE WATCH MAY NEED TO
EXPANDED AND EXTENDED THIS AFTERNOON.   #58

PREV DISCUSSION... /ISSUED 345 AM CDT MON SEP 10 2007/

DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY MAINLY ACROSS THE NORTHERN HALF TO TWO THIRDS OF NORTH
TEXAS. PRECIPITABLE WATER VALUE ACCORDING TO THE 10/00Z KFWD RAOB
WAS 1.92 INCHES W WHICH IS OVER 150 PERCENT OF NORMAL. MODEL
FORECAST PRECIPITABLE WATER VALUES REMAIN AROUND OR ABOVE 2 INCHES
THROUGH TONIGHT. THE STORMS WILL ALSO BE SLOW MOVING...THUS WE
WILL SEE SOME LOCALLY HEAVY RAIN. HAVE CONSIDERED ISSUING A FLASH
FLOOD WATCH...AND BELIEVE THAT WE WILL PROBABLY ISSUE SOME FLASH
FLOOD WARNINGS TODAY...BUT AM NOT SURE THAT COVERAGE OF FLASH
FLOODING RAINS WILL BE ENOUGH TO WARRANT A FFA AT THIS TIME. WE
WILL MENTION THE POTENTIAL OF FLASH FLOODING IN THE HAZARDOUS
WEATHER OUTLOOK AND HAVE INCLUDED HEAVY RAIN THE ZONES. THE DAY
SHIFT CAN RECONSIDER ISSUING ISSUING A FFA LATER TODAY. A STRONGER
COLD FRONT WILL MOVE THROUGH NORTH TEXAS TONIGHT. WE WILL SEE RAIN
CHANCES THEN DECREASE FROM NORTHWEST TO SOUTHEAST TUESDAY.
AFTERWARD...THE NEXT CHANCE OF RAIN WILL BE FRIDAY AND SATURDAY AS
ANOTHER FRONT MOVES INTO NORTH TEXAS. #58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  83  67  85  65  85 / 100  50  20  10  10
WACO, TX              92  70  87  65  87 /  50  70  30  10  10
PARIS, TX             81  67  83  63  86 /  80  60  20  10  10
DENTON, TX            83  67  85  63  86 / 100  40  10  10  10
MCKINNEY, TX          83  64  85  63  86 / 100  50  20  10  10
DALLAS, TX            84  68  85  65  85 / 100  50  20  10  10
TERRELL, TX           88  68  84  64  87 /  70  60  20  10  10
CORSICANA, TX         92  70  85  65  87 /  60  70  30  10  10
TEMPLE, TX            93  70  84  66  86 /  40  70  30  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>134.

&&

82/91
Hazardous weather outlook, Sep 10, 7:35 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
735 AM CDT MON SEP 10 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
735 AM CDT MON SEP 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...

...FLASH FLOOD WATCH UNTIL 4 PM ALONG AND NORTH OF AN EASTLAND...
WAXAHACHIE...CANTON LINE...

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH
TONIGHT. HEAVY RAIN FROM SLOWLY MOVING STORMS WILL RESULT IN
LOCALIZED FLOODING. CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35
MPH WILL ALSO ACCOMPANY SOME OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST
DURING THE DAY TUESDAY. THERE WILL ALSO BE A SLIGHT CHANCE OF
THUNDERSTORMS FRIDAY AND SATURDAY. ORGANIZED SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT...MAINLY FOR
RAINFALL AND FLOODING REPORTS.

58

In the hours before

Local storm report, Sep 10, 6:25 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 AM CDT MON SEP 10 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 AM     FLASH FLOOD      3 W BRIDGEPORT          33.21N  97.81W
09/10/2007                   WISE               TX   LAW ENFORCEMENT

            2 FEET OF WATER ON FM 1658 NORTH OF HIGHWAY 380
Local storm report, Sep 10, 8:13 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 AM CDT MON SEP 10 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 AM     FLASH FLOOD      2 NW DENTON             33.23N  97.16W
09/10/2007                   DENTON             TX   LAW ENFORCEMENT

            INTERSECTION OF N BONNIE BRAY AND W UNIVERSITY IS
            CLOSED. OTHER INTERSECTIONS ARE CURRENTLY BEING CLOSED.
Local storm report, Sep 10, 9:12 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
912 AM CDT MON SEP 10 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     FLASH FLOOD      DALLAS                  32.79N  96.77W
09/10/2007                   DALLAS             TX   EMERGENCY MNGR

            ROADS CLOSED IN DALLAS: GOODNIGHT AT SOUTHWELL, TANNER
            AT X & Y STREETS, SILVAN AT IRVING, AND SEVERAL OTHERS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 4:18 AM CDTFlash Flood WarningFWDJack3 hr
Sep 10, 5:59 AM CDTFlash Flood WatchFWDCollin, Cooke, Dallas, Delta, Denton, Eastland and 22 more10 hr
Sep 10, 6:20 AM CDTFlash Flood WarningFWDWise3 hr
Sep 10, 7:09 AM CDTFlash Flood WarningFWDJack3 hr
Sep 10, 7:24 AM CDTFlash Flood WarningFWDDenton3 hr
Sep 10, 7:59 AM CDTFlash Flood WarningFWDDallas3 hr
Sep 10, 8:15 AM CDTFlash Flood WarningFWDTarrant3 hr
Sep 10, 8:41 AM CDTRiver Flood WarningFWDDallas6 hr
Sep 10, 8:42 AM CDTFlash Flood WarningFWDCollin3 hr
Sep 10, 9:25 AM CDTFlash Flood WarningFWDRockwall3 hr
Sep 10, 9:37 AM CDTFlash Flood WarningFWDParker3 hr
Sep 10, 10:16 AM CDTFlash Flood WarningFWDEastland3 hr
Sep 10, 10:41 AM CDTFlash Flood WarningFWDDallas3 hr
Sep 10, 11:10 AM CDTRiver Flood WarningFWDDallas9 hr
Sep 10, 11:10 AM CDTRiver Flood WarningFWDDallas46 hr
Sep 10, 4:36 PM CDTSpecial Weather StatementFWDLimestone24 min
Sep 10, 5:15 PM CDTSpecial Weather StatementFWDLimestone30 min
Sep 10, 5:27 PM CDTSevere Thunderstorm WarningFWDLimestone63 min
Sep 10, 6:39 PM CDTSpecial Weather StatementFWDFreestone36 min
Sep 10, 6:53 PM CDTFlash Flood WarningFWDFreestone3 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.